# SDR CA040330002

- Difficulty date: March 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747433
- Aircraft time: 48,190 hours
- Engine: Pwa PW4056
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 56B2251733
- Condition: Cracked
- Location: Row 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT TOTAL TIME 49,175HRS,7715 CYCLES ITEM NOT A TRACKED ITEM.IN FLIGHT, PASSENGER WINDOW AT ROW 31 CRACKED,IT WAS THE OUTER PANE, WITH NO DEPRESSURISATION WINDOW REPLACED.
